# SDR SIMA20210427003

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 39,458 hours, 35,147 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BLEED 2 FAIL ON TAKE-OFF ROLL AT 70 KNTS , TO-1 WAS SELECTED DUE TO PERFORMANCE MESSAGE WENT AWAY REJECTED TAKE-OFF.-C/A-DEFERRED ENGINE 2 BLEED SYSTEM, M PROCEDURES COMPLIED WITH. MEL# 36-03 AUTH# 040364DM-C
